Results 1 to 4 of 4
Burning feeling in knees
  1. #1
    dalejrfan71 is offline Member
    Join Date
    Mar 2009
    Location
    Grimsby, ON Canada
    Posts
    275

    Post Burning feeling in knees

    Hi all,

    For the past 2 months I've been having a burning feeling in my knees. For the past 2 weeks it's been non stop. What could be causing it? Please help
    If you want to live life on your own terms,
    You got to be willing to crash and burn

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    It could be lots of things. You need to see an orthopedic surgeon to be checked out. They should do an MRI and other tests to verify. Could be an injury, could be an autoimmune problem. Can't say just from knees burning.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  3. #3
    Liz321 is offline Junior Member
    Join Date
    Feb 2011
    Posts
    33

    Default

    I've had long time issues with muscles and neurological symptoms. I agree with Robert that you should see a doctor and see if they can figure it out. In my case, I do a lot of reading about alternative treatments. Burning pain in my experience has always been neurological. It would feel like just the surface of the skin was burning. I had a lot of tests and medications were suggested to me, but I avoid medications unless a last resort. I read that a shortage of magnesium can sometimes either trigger this or make an underlying issue worse. So I looked up what foods had magnesium in them - - nuts and seeds and green leafy vegetables. All foods I had not been eating. So I spent the next two days eating tons of all of those at every meal and 6 months of burning pain started to diminish. After 3 weeks it was all gone. I was very fortunate to have such a great result. It rarely happens that way. I do have an underlying condition that makes me vulnerable to neurological pain, so I don't mean to suggest that simply a lack of magnesium would cause it, but it did relieve it. So I always suggest it to anyone experiencing what might be neurological pain, because it is very easy to try and won't complicate things like a drug might.

    Good luck!

  4. #4
    blazeaglory is offline New Member
    Join Date
    Oct 2010
    Posts
    7

    Default

    i know high doses of methadone gave me knee pain and as i decreased my dose from 80mg down to 20mg the knee pain and ankle pain virtually went away. dunno about your case though. hope that helps

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22